# SDR DHL9880634C

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, REAR CARGO COMPT AFT CARGO DOOR UPPER CEILING AREA METAL HOUSING NEXT TO DOOR HINGE IS CRACKED.  STOP DRILLED AND INSTALLED REPAIR DOUBLER 4 X 3 PER SRM 53-2-0.
